Previous |  Up |  Next


Title: Numeric-analytical construction of Mathieu functions (English)
Author: Ryabov, Yu. A.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 124
Issue: 1
Year: 1999
Pages: 15-28
Summary lang: English
Category: math
Summary: In this paper we present an iterative algorithm for the construction of Mathieu functions of any order $N$ in the form of Fourier series (practically, polynomials), and also the corresponding Quick-BASIC program for realization of this algorithm with numerical values of the parameter. (English)
Keyword: Mathieu functions
Keyword: iterative algorithm
Keyword: Quick-BASIC program
Keyword: Fourier series
MSC: 33E10
MSC: 34A25
MSC: 34A50
MSC: 65D15
MSC: 65D20
idZBL: Zbl 0936.65016
idMR: MR1687433
DOI: 10.21136/MB.1999.125982
Date available: 2009-09-24T21:34:34Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Ch. Hayashi: Nonlinear Oscillations in Physical Systems.McGraw-Hill, New York, 1964. Zbl 0192.50605, MR 0170071
Reference: [2] Yu. A. Ryabov: The estimations of convergence radius for series in power of parameter and algorithms for construction of Mathieu functions.Differencialnye uravnenija 15 (1979), no. 11, 1993-2003. (In Russian.) MR 0554259
Reference: [3] B. A. Grebenikov, Yu. A. Ryabov: Constructive methods in the analysis of nonlinear systems.Mir Publishers, Moscow, 1983, translated from Russian. Zbl 0536.65058, MR 0733787


Files Size Format View
MathBohem_124-1999-1_2.pdf 1.990Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo